Hello Liza~YES. Vitamin B-12 would definitely help you. If you have low levels of that and Folic Acid you will have depression and a host of other symptoms. I give myself B-12 shots and they do work. I asked my doctor to prescribe the "organic, preservative" free ones as the normal ones most folks get really burn and can sometimes cause unwanted side effects, mine have not side effects and do not hurt at all.
I would also add a good, food grade complete B vitamin to your diet, this is needed as a "foundation" for the B-12 and any extra vitamins you may take. I truly feel you will feel a big difference if you do this. Please, ask you doctor about the shots and do them and then let us know how you are feeling. :-)
I forgot to mention, the drugs you are taking all deplete the B vitamins, so you need to supplement more than those that do not take these drugs. It is a known fact that the birth control depletes your body completely of Folic Acid and B-12.
I also tested positive Vitamin B-12 deficiency, and yes it can cause symptoms of depression and anxiety as well as (for me) attention and memory problems. As long as I stick to regular supplementation of a high potency B supplement (preferrably food based), a multi-vitamin and eat well my symptoms clear up fairly rapidly and my energy improves. You can also increase your intake of animal products, as they are good sources of Vitamin B 12.
I have taken thiamine(B complex) as prescribed by my Dr in the past and it did help.
Also, after a long night of drinking/partying...if you do any of that, it depletes b-12.
Just FYI :). It doesnt mean youre an alcoholic but I dont think we realize how much it throws off body chemistry.